Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS New Orleans, LA

June 6, 2011Harrison County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 6, 2011, 3:34 PM CDT for Harrison County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 3:34 PM CDT (20:34 UTC)
Expired
Jun 6, 2011, 4:05 PM CDT
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Harrison County, MS

The radar

The Mobile radar (KMOB), 91 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3013 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3013 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS54 KLIX 062034
SVRLIX
MSC047-062130-
/O.NEW.KLIX.SV.W.0129.110606T2034Z-110606T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
334 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 430 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES EAST OF SAUCIER...OR 17 MILES SOUTHEAST OF WIGGINS...AND
  MOVING WEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LYMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3043 8931 3064 8929 3065 8928 3065 8925
      3067 8924 3069 8923 3068 8888 3057 8889
TIME...MOT...LOC 2034Z 081DEG 8KT 3069 8894

$$
2 follow-up statements
368 
WWUS54 KLIX 062045
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CDT MON JUN 6 2011

MSC047-062130-
/O.CON.KLIX.SV.W.0129.000000T0000Z-110606T2130Z/
HARRISON MS-
345 PM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN HARRISON COUNTY...

AT 342 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 11 MILES EAST OF SAUCIER...OR 16 MILES
SOUTHEAST OF WIGGINS...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LYMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3043 8931 3064 8929 3065 8928 3065 8925
      3067 8924 3069 8923 3068 8888 3057 8889
TIME...MOT...LOC 2045Z 060DEG 9KT 3067 8897

$$
295 
WWUS54 KLIX 062105
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 PM CDT MON JUN 6 2011

MSC047-062115-
/O.CAN.KLIX.SV.W.0129.000000T0000Z-110606T2130Z/
HARRISON MS-
405 PM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARRISON COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THEREFORE...THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3043 8931 3064 8929 3065 8928 3065 8925
      3067 8924 3069 8923 3068 8888 3057 8889
TIME...MOT...LOC 2105Z 060DEG 9KT 3064 8902

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:01 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 6, 1:01 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
101 PM CDT MON JUN 6 2011

.AVIATION...
...18Z TAF ISSUANCE...
PREVAILING VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH
18Z TUESDAY. OCCASIONAL MVFR VISIBILITIES DUE TO LIGHT FOG OR HAZE
WILL BE POSSIBLE FROM 11Z TUESDAY TIL MID MORNING TUESDAY.
ISOLATED TO SCATTERED CONVECTION MAINLY DURING THE AFTERNOON HOURS
COULD IMPACT ANY OF THE TERMINALS...ESPECIALLY BTR...MCB...ASD AND
HSA...SO INSERTED TEMPO TS 19Z-23Z THIS AFTERNOON.
OTHERWISE...CONVECTION COVERAGE WILL BE SPARSE AND USE VICINITY
FOR MSY...HUM...GPT AND NEW.

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 11:04 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1104 AM CDT MON JUN 6 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-071200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1104 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT A
FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA THROUGH
MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HOT CONDITIONS WILL CONTINUE THROUGH TUESDAY WITH HEAT INDEX
READINGS NEAR 105 DEGREES POSSIBLE DURING THE AFTERNOON.

A BETTER CHANCE OF THUNDERSTORMS CAN BE EXPECTED TUESDAY
AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL HAVE THE
POTENTIAL TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS
AND SMALL HAIL.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 6, 2:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
251 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             3 S SAUCIER             30.59N 89.14W
06/06/2011  E0.50 INCH       HARRISON           MS   EMERGENCY MNGR

            MARBLE SIZED HAIL REPORTED ON OLD HIGHWAY 49 SOUTH OF
            SAUCIER.

&&

JS
Local storm report, Jun 6, 2:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
253 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             PORT ALLEN              30.45N 91.21W
06/06/2011  E1.00 INCH       WEST BATON ROUGE   LA   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN PORT ALLEN.

&&

BWAGNER
Local storm report, Jun 6, 3:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
305 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             7 SE MCNEIL             30.60N 89.56W
06/06/2011  E1.00 INCH       PEARL RIVER        MS   EMERGENCY MNGR

            QUARTER SIZE HAIL AT INTERSECTION OF BOUIE ROAD AND RON
            DOSSETT ROAD IN SOUTHEAST PEARL RIVER COUNTY.

&&

BWAGNER
Local storm report, Jun 6, 3:10 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
310 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             6 SE MCNEIL             30.61N 89.57W
06/06/2011  E1.25 INCH       PEARL RIVER        MS   AMATEUR RADIO

            HALF DOLLAR SIZE HAIL REPORTED AT ANCHOR LAKE ROAD AND
            BOUIE ROAD.

&&

BWAGNER
Local storm report, Jun 6, 3:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             10 SE BATON ROUGE       30.35N 91.01W
06/06/2011  E0.88 INCH       EAST BATON ROUGE   LA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL SIZED HAIL IN
            SHENANDOAH...ESTIMATED WINDS AT 50 MPH.

0143 PM     HAIL             SLIDELL                 30.28N 89.78W
06/06/2011  E0.25 INCH       ST. TAMMANY        LA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED PEA SIZED HAIL ON HIGHWAY 11 IN
            SLIDELL.

0148 PM     HAIL             7 ESE SLIDELL AIRPORT   30.31N 89.71W
06/06/2011  E1.75 INCH       ST. TAMMANY        LA   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED AT THE REST AREA ON
            INTERSTATE 10 JUST WEST OF THE LOUISIANA-MISSISSIPPI
            STATE LINE.

0151 PM     HAIL             SLIDELL                 30.28N 89.78W
06/06/2011  E1.00 INCH       ST. TAMMANY        LA   NWS EMPLOYEE

            QUARTER SIZE HAIL AT SLIDELL AIRPORT

0211 PM     HAIL             STENNIS SPACE CENTER    30.38N 89.60W
06/06/2011  E0.88 INCH       HANCOCK            MS   NWS EMPLOYEE

            NAVAL RESEARCH LAB REPORTS NICKEL SIZED HAIL AT STENNIS
            SPACE CENTER.

0218 PM     HAIL             2 S BATON ROUGE AIRPORT 30.50N 91.15W
06/06/2011  E1.25 INCH       EAST BATON ROUGE   LA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A REPORT OF HALF DOLLAR SIZE HAIL
            AT THE INTERSECTION OF HOLLYWOOD AND PLANK IN NORTH BATON
            ROUGE.

0222 PM     HAIL             DENHAM SPRINGS          30.48N 90.96W
06/06/2011  M1.00 INCH       LIVINGSTON         LA   LAW ENFORCEMENT

            LOUISIANA STATE POLICE REPORTS QUARTER SIZED HAIL IN
            DENHAM SPRINGS.

0223 PM     HAIL             8 NNW GULFPORT AIRPORT  30.51N 89.12W
06/06/2011  E1.25 INCH       HARRISON           MS   EMERGENCY MNGR

            ICE CUBE SIZE HAIL AT U.S. HIGHWAY 49 AND SCHOOL ROAD
            NORTH OF GULFPORT.

0228 PM     HAIL             1 NW LYMAN              30.51N 89.14W
06/06/2011  M1.00 INCH       HARRISON           MS   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED 1 MILE NW OF LYMAN.

0234 PM     HAIL             15 N KILN               30.63N 89.43W
06/06/2011  E0.88 INCH       HANCOCK            MS   LAW ENFORCEMENT

            LAW ENFORCEMENT ESTIMATES NICKEL SIZED HAIL ON HIGHWAY
            53...NORTHERN HANCOCK COUNTY.

0235 PM     HAIL             9 NW GULFPORT AIRPORT   30.49N 89.18W
06/06/2011  E1.00 INCH       HARRISON           MS   BROADCAST MEDIA

            QUARTER SIZE HAIL AT MISSISSIPPI HIGHWAY 53 AND SHAW ROAD
            IN LYMAN.

0237 PM     HAIL             PORT ALLEN              30.45N 91.21W
06/06/2011  E1.00 INCH       WEST BATON ROUGE   LA   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN PORT ALLEN.

0245 PM     HAIL             3 S SAUCIER             30.59N 89.14W
06/06/2011  E0.50 INCH       HARRISON           MS   EMERGENCY MNGR

            MARBLE SIZED HAIL REPORTED ON OLD HIGHWAY 49 SOUTH OF
            SAUCIER.

0252 PM     HAIL             7 SE MCNEIL             30.60N 89.56W
06/06/2011  E1.00 INCH       PEARL RIVER        MS   EMERGENCY MNGR

            QUARTER SIZE HAIL AT INTERSECTION OF BOUIE ROAD AND RON
            DOSSETT ROAD IN SOUTHEAST PEARL RIVER COUNTY.

0258 PM     HAIL             6 SE MCNEIL             30.61N 89.57W
06/06/2011  E1.25 INCH       PEARL RIVER        MS   AMATEUR RADIO

            HALF DOLLAR SIZE HAIL REPORTED AT ANCHOR LAKE ROAD AND
            BOUIE ROAD.

&&

BWAGNER
Special weather statement, Jun 6, 3:24 PM CDT, 10 minutes before
LAZ039-MSZ077-062130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
324 PM CDT MON JUN 6 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING PEARL RIVER
COUNTY...WASHINGTON PARISH...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTH OF BOGALUSA...OR ABOUT
15 MILES EAST OF ENON...MOVING WEST AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ENON

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:52 PM CDTSevere Thunderstorm WarningLIXWalthall23 min
Jun 5, 8:13 PM CDTSevere Thunderstorm WarningLIXPike, Walthall32 min
Jun 6, 1:21 PM CDTSevere Thunderstorm WarningLIXHancock54 min
Jun 6, 1:54 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River66 min
Jun 6, 2:13 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison62 min
Jun 6, 2:39 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River66 min
Jun 6, 2:52 PM CDTSevere Thunderstorm WarningLIXJackson44 min
Jun 6, 3:21 PM CDTAreal Flood AdvisoryLIXHancock, Pearl River114 min
Jun 6, 3:37 PM CDTSevere Thunderstorm WarningLIXPearl River53 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningLIXPike, Walthall34 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.